- Open Access
Continuity of the Bessel wavelet transform on certain Beurling-type function spaces
© Prasad et al.; licensee Springer 2013
- Received: 17 November 2012
- Accepted: 8 January 2013
- Published: 22 January 2013
In this paper, continuity of the Bessel wavelet transform of a suitable function ϕ in terms of an appropriate mother wavelet ψ is investigated on certain Beurling-type function spaces.
- Bessel wavelet transform
- Hankel transform
- Hankel translation
- Zemanian space
Bessel wavelet transforms have applications in the study of boundary value problems on the half-line. The Hankel transform and pseudo-differential operators associated with the Bessel operator have been studied on some Beurling-type function spaces by [1, 2] and  respectively. The aim of the present paper is to study the continuity of the Bessel wavelet transform on certain Beurling-type function spaces.
for some real l and .
The class of all such ω functions is denoted by M.
In what follows, we study the Bessel wavelet transform of infinite order on . For this purpose, we define the symbol class .
where c is a constant and denotes the Hankel transform of the basic wavelet ψ.
In this section, certain spaces of functions of Beurling-type are introduced on which Bessel wavelet transforms can be defined. First, we recall the definition of the Zemanian space .
, is denoted by , where .
Theorem 2.1 The Bessel wavelet transform is a continuous linear map of into for .
Hence, . □
where are constants depending only on μ.
The family of seminorms generates the topology of .
is denoted by , where .
Theorem 3.1 The Bessel wavelet transform is a continuous linear map of into for .
This completes the proof. □
This work is supported by Indian School of Mines, Dhanbad, under grant No. 613002 /ISM JRF/Acad/2009.
- Belhadj M, Betancor JJ: Hankel transformation and Hankel convolution of tempered distributions. Rocky Mt. J. Math. 2001, 3(4):1171–1203.MathSciNetView ArticleGoogle Scholar
- Pathak RS, Shrestha KK: The Hankel transform of Gevrey ultradistributions. Integral Transforms Spec. Funct. 2001, 11(1):61–72. 10.1080/10652460108819300MATHMathSciNetView ArticleGoogle Scholar
- Pathak RS, Prasad A:The pseudo-differential operator on some Gevrey spaces. Indian J. Pure Appl. Math. 2003, 34(8):1225–1236.MATHMathSciNetGoogle Scholar
- Haimo DT: Integral equations associated with Hankel convolutions. Trans. Am. Math. Soc. 1965, 116: 330–375.MATHMathSciNetView ArticleGoogle Scholar
- Pathak RS, Dixit MM: Bessel wavelet transform on certain function and distribution spaces. J. Anal. Appl. 2003, 1: 65–83.MATHMathSciNetGoogle Scholar
- Zemanian AH: Generalized Integral Transformations. Interscience, New York; 1968.MATHGoogle Scholar
This article is published under license to BioMed Central Ltd. This is an Open Access article distributed under the terms of the Creative Commons Attribution License (http://creativecommons.org/licenses/by/2.0), which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.